# SDR CALA0001791

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT STA 160 - 200, RBL 44 AND AT STA 148 - 200, RBL 7.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3, AND 51-30-1.
